Ivermectin story submission: Mrs Gitta Halstenbach-Witkowski

Hello to all of you,

yes, there was a case in my family. My mother was healthy. We are from Germany. Ivermectin is not used here officially and is taken down by the media.

2 weeks after the 2. vaccination with Pfizer/Biontech she collapsed, massive heart problems, cramps, legs, feet and hands paralysis, inflammation, and severe swelling & water retention everywhere.
The CRP level (inflammation) and D-dimer level ( blood clotting) despite blood thinners was massively elevated. At the hospital they could not find anything for reason of this problems.
The doctors in hospital did not see a connection with the vaccination and a report to the responsible was rejected. This is how the most serious side effects are covered up.

She then immediately took on advice of an US doctor Ivermectin (binds the spikes, anti-infammtory), cortisone and high doses of various complex natural micronutrients. Now she is well again, except for paralysis in the fingertips and reduced blood flow in the arm at night. That was a very dangerous situation!

She took blood thinners already before. I think this helped not to die from immediate heart death, because of blood clotting.

I hope there are no long-term consequences, cancer, etc.

Ivermectin 200 ug for each kilogram 3 times every second day, then 3-4 times once a week.

Hopefully this information will help also people with side effects from vaccination.

Mrs Gitta Halstenbach-Witkowski
Prevention Coach
Pulheim , NRW , DE

Share this story

Share on telegram
Share on twitter
Share on linkedin
Share on facebook
Share on reddit

One Comment

  1. Sadly my aunt had the AstraZeneca and had brain blot clot and is at hospital ICU and I cannot give Ivermectin. Hoping soon there is a chance to give her and will help too.

Leave a Reply

Your email address will not be published. Required fields are marked *